On two extensions of the Hardy-Landau theorem
Colloquium Mathematicum, Tome 8 (1961) no. 2, pp. 271-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_8_2_271_276,
author = {T. Varadarajan},
title = {On two extensions of the {Hardy-Landau} theorem},
journal = {Colloquium Mathematicum},
pages = {271--276},
year = {1961},
volume = {8},
number = {2},
doi = {10.4064/cm-8-2-271-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-8-2-271-276/}
}
T. Varadarajan. On two extensions of the Hardy-Landau theorem. Colloquium Mathematicum, Tome 8 (1961) no. 2, pp. 271-276. doi: 10.4064/cm-8-2-271-276
Cité par Sources :